# SDR RAIA2009011500002

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,239 hours, 20,063 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 THRUST REVERSER DISAGREE MESSAGE.  MAINTENANCE DEFERRED NR 1 THRUST REVERSE IAW MEL PROCEDURES.
